# SDR DHL2001741511

- Difficulty date: March 19, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SPAR HAS EXFOLIATED CORROSION UNDER CAVITY CUTOUT FOR NR 8 LEADING EDGE SLATACTUATOR.  REMOVED L/E ACCESS PANELS  6542; 6543 6546 AND 6540 AT RIGHT WING LOWER SURFACEAS PER B727 SRM 51-30-2.  REMOVED FUEL ACCESS PANELS AT RT WING LOWER SURFACE FOR ACCESS TO WORK AS PER B 727 SRM 51-30 2.  7702-7701-7618.  REMOVED FUEL DUMP PLUMBING AT WING STATION 738.50 IAW M/M B-727  28-31-31.  REMOVED I/B AND O/B ANGLE ACTUATOR SUPPORT AND INNER BOX AT NR 8 LEADING EDGE SLAP AS PER B727 SRM 51-30-2.  CUT OUT RT WING LOWER SPAR STA 749 TO STA 726.68 AS PER B 727 SRM 57-10-6  21.75 INCHES LONG.  REMOVED 4 L/E ACCESS PANEL SUPPORT WS 740 TO 720 AS PER B727 SRM 51-30-2.  REMOVED OLD SEALANT.
